I am on my fifth day of cymbalta. My doctor switched me from Pristsiq 100 mg to Cymbalta 30mg twice a day. I am so tired. I want to get back on the Pristiq, but don't know if that is what I should do. I can't handle this much tiredness. And I have a toddler to take care of all day. Miserable. help?
Hi, I found that when I first started on Cymbalta I was dreadfully tired and slept all the time during the day (not so much at night, unfortunately). I talked to my pharmacist and switched my dose to night time only - all 60 mg of it. The tiredness did eventually settle down, so unless you were switched arbitrarily and going back to Pristiq is easily possible, give it some time. It was a couple of months, but I did eventually function relatively normally again. Talk to your GP and/or pharmacist about taking your med only at night. It will make your day easier while you are caring for your child.
Take care. Gail
Hi relunsford! I agree with Laurie & Gail. It will get better after some more time elapses. I do get the "impression" that Cymbalta wants me to sleep at least 8 hours a night.
I use 120 mgs, & prior to the last 2 weeks, was taking my dosage at 11 P.M. which was good for me. Currently, I've split the dosage so I take my first pill around noonish & the other still at 11. I'll be weaning off it soon, perhaps around February. I also believe if you take it at night it'll help you sleep better.
Good luck with you & your family! All the best, relunsford!
from Wendy :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
Posted 2 Oct 2010 • 2 answers
Posted 13 Sep 2012 • 8 answers
Posted 29 Jan 2015 • 4 answers
Posted 30 Sep 2015 • 3 answers